Modular hyperbolas

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)


We give a survey of a variety of recent results about the distribution and some geometric properties of points (x, y) on modular hyperbolas xy ≡ a (mod m). We also outline a very diverse range of applications of such results, discuss multivariate generalisations and suggest a number of open problems of different levels of difficulty.

Original languageEnglish
Pages (from-to)235-294
Number of pages60
JournalJapanese Journal of Mathematics
Issue number2
Publication statusPublished - 2012


Dive into the research topics of 'Modular hyperbolas'. Together they form a unique fingerprint.

Cite this